# SDR AALA201601289007

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 50,055 hours, 14,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Bent
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  R4 DOOR GIRT BAR LEAF SPRINGS BENT.  R & R SPRINGS IAW SRM 51-40-02-0G.
